The thickness of the walls of tubular bones
Article first published online: 20 AUG 2009
1985 The Zoological Society of London
Journal of Zoology
Volume 206, Issue 4, pages 453–468, August 1985
How to Cite
Currey, J. D. and Alexander, R. McN. (1985), The thickness of the walls of tubular bones. Journal of Zoology, 206: 453–468. doi: 10.1111/j.1469-7998.1985.tb03551.x
- Issue published online: 20 AUG 2009
- Article first published online: 20 AUG 2009
- Accepted 13 November 1984
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!